# SDR 2004UALA00082

- Difficulty date: January 26, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 32,322 hours, 6,537 cycles
- Engine: Pwa PW4077
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Overheated
- Location: Galley Oven
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

FIRST CLASS GALLEY OVENS AND HOT PLATES INOPERATIVE.  WIRES BECAME OVERHEATED AT CONNECTION POINT OF C1 LUG ON 15 AMP CIRCUIT BREAKER  C003 SUPPLYING POWER TO A FIRST CLASS OVEN. THIS CIRCUIT BREAKER IS ALSO IN A PARALLEL CIRCUIT THAT SUPPLIES POWER TO ADDITIONAL OVENS AND WARMING PLATES DOWNSTREAM. CIRCUIT BREAKER APPEARS TO HAVE BEEN WORKING CORRECTLY AND VISUAL ANALYSIS OF BURNED WIRES INDICATE INCORRECT CRIMPING ON BOTH WIRE LUGS ATTACHED TO THE CIRCUIT BREAKER. ADDITIONALLY, WIRE LUGS MAY NOT HAVE BEEN TIGHT ON THE C1 TERMINAL ON THE CIRCUIT BREAKER. CIRCUIT BREAKER AND WIRES WERE REPLACED.
